# SDR 08FDEA01416

- Difficulty date: April 1, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC29912
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP PANEL 644 AB IS DISBONDED.  REPAIRED PANEL 644 AB BY REMOVING DAMAGED OUTER SKIN; INNER AND OUTER DOUBLERS.  FABRICATED AND BONDED NEW SKIN; INNER AND OUTER DOUBLERS IAW DAC DWG NR ARC 2991; TPS 101,  REV E AND FEDEX EA 8-5750-118470 TITLED "WINGS - INBD FLAP NR 1 ROLLER ACCESS   COVER PANEL".  FABRICATED AND INSTALLED NEW -33 STIFFENER IAW DAC DWG ARC 2991 AND FEDEX EA 8-5750-118470 TITLED "WINGS INBD FLAP NR 1 ROLLER ACCESS COVER PANEL".
